RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dil'man, Stepan Valer'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 3
Presentations: 1

Number of views:
This page:185
Abstract pages:856
Full texts:323
References:57
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person11792
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/699019

Publications in Math-Net.Ru
2006
1. S. V. Dil'man, “Asymptotics in the Baum–Katz formula for random fields”, Mat. Zametki, 79:5 (2006),  674–680  mathnet  mathscinet  zmath  elib; Math. Notes, 79:5 (2006), 625–631  isi  scopus
2003
2. S. V. Dil'man, “A converse of the Hartman–Wintner theorem”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, 6,  56–58  mathnet  mathscinet  zmath
2002
3. A. V. Bulinski, S. V. Dil'man, “Universal normalization in the law of the iterated logarithm”, Uspekhi Mat. Nauk, 57:2(344) (2002),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:2 (2002), 418–419  isi  scopus

2005
4. A. N. Shiryaev, M. A. Urusov, A. S. Cherny, A. V. Selivanov, S. V. Dil'man, I. N. Medvedev, A. S. Mishchenko, A. P. Shashkin, “Information on the Fourth “Student Kolmogorov olympiad on the theory of probability””, Teor. Veroyatnost. i Primenen., 50:2 (2005),  411–413  mathnet; Theory Probab. Appl., 50:2 (2006), 348–350  isi

Presentations in Math-Net.Ru
1. Исследование флуктуаций сумм независимых мультииндексированных случайных величин
S. V. Dil'man
Principle Seminar of the Department of Probability Theory, Moscow State University
October 11, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021